# SDR COMA086358

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 29,977 hours, 26,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351
- Condition: Corroded
- Location: Fs 280
- Part time: 29,977 hours, 26,292 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UNDER FLOOR FRAME AT FS 280 BETWEEN LBL 9.00 AD RBL 9.00.  REMOVED AND REPLACED FLOOR SUPPORT IAW CRJ SRM 51-42-06.  (S)
